52788

Автор(ы): 

Автор(ов): 

4

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Output control of the spectrum of a linear dynamic system in terms of the Van der Woude method

Электронная публикация: 

Да

ISBN/ISSN: 

1531-8362

DOI: 

10.1134/S1064562417050179

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 96, Iss. 2

Город: 

  • Род-Таун

Издательство: 

  • Springer Link

Год издания: 

2017

Страницы: 

457–460
Аннотация
An efficient method is developed for the output control of the spectrum of a linear dynamic system given in a state space. The method is developed by extending the Van der Woude approach to multiple-input multiple-output systems and by applying a novel multilevel decomposition based on matrix zero divisors. The method is universal in the sense that, without any modification, it applies to both continuous- and discretetime systems. Under the solvability conditions, the method has no restrictions on the algebraic multiplicity of spectral elements and yields analytical solutions of the regulator synthesis problem.

Библиографическая ссылка: 

Зубов Н.Е., Лапин А.В., Микрин Е.А., Рябченко В.Н. Output control of the spectrum of a linear dynamic system in terms of the Van der Woude method / Doklady Mathematics. Род-Таун: Springer Link, 2017. Vol. 96, Iss. 2. С. 457–460.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: